Projective modules over a polynomial ring are free
Doklady Akademii Nauk, Tome 229 (1976) no. 5, pp. 1063-1066
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_229_5_a8,
author = {A. A. Suslin},
title = {Projective modules over a polynomial ring are free},
journal = {Doklady Akademii Nauk},
pages = {1063--1066},
year = {1976},
volume = {229},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_229_5_a8/}
}
A. A. Suslin. Projective modules over a polynomial ring are free. Doklady Akademii Nauk, Tome 229 (1976) no. 5, pp. 1063-1066. http://geodesic.mathdoc.fr/item/DAN_1976_229_5_a8/